edoc

Worsening of Lymphopenia during Apremilast Treatment

Kolios, Antonios G. A. and French, Lars E. and Navarini, Alexander A.. (2016) Worsening of Lymphopenia during Apremilast Treatment. Case Reports in Dermatology, 8 (3). pp. 319-322.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/72871/

Downloads: Statistics Overview

Abstract

Apremilast is an oral phosphodiesterase IV inhibitor recently registered for the treatment of psoriasis and psoriatic arthritis in Switzerland and other countries. Even though it offers only moderate efficacy compared to biologics, many patients prefer drugs given by the oral route. Apremilast is frequently used in private practice, as it showed no relevant safety signals in clinical trials and often, laboratory tests are omitted completely. Here we report a patient who developed acute lymphopenia and worsening of psoriasis during apremilast treatment, which resolved with discontinuation of apremilast. We suggest that at least in prospective registries, that regular monitoring of laboratory surrogate markers should be performed on a long-term basis to detect rare but potentially important safety signals.
Faculties and Departments:03 Faculty of Medicine > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Navarini)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Spezialf├Ącher (Klinik) > Dermatologie USB > Dermatologie (Navarini)
UniBasel Contributors:Navarini, Alexander
Item Type:Article, refereed
Article Subtype:Further Journal Contribution
ISSN:1662-6567
Note:Publication type according to Uni Basel Research Database: Journal item
Identification Number:
Last Modified:17 May 2020 13:20
Deposited On:17 May 2020 13:20

Repository Staff Only: item control page